MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G38190
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Death (1802); Vascular Dissection (3160)
Date of Event 03/07/2020
Type of Reportable Event Death
Event or Problem Description
Description of event according to initial reporter: information received 03aug2020 indicated patient was deceased.03aug2020, the dm was requested to obtain additional information from the physician to know if the physician feels our device caused or contributed to the death of the patient.06aug2020, the dm responded with information from the physician indicating ¿i don¿t know honestly but probably.She came back a month later with an ascending dissection that wasn¿t there on her post op day 2 cta.So it wasn¿t directly related to the device in that it happened immediately but obviously the graft and tevar most likely played a part.¿ additional information received 06aug2020 from the physician: "i mean to say i think it's surgery related but i don't think it has to do with the cook device itself.I don't think if i had used another vendor there'd be a different outcome if that makes sense." patient outcome: death.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10420999
Report Number3005580113-2020-00400
Device Sequence Number2816921
Product Code MIH
UDI-Device Identifier10827002381909
UDI-Public(01)10827002381909(17)221218(10)E3933427
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2020
Report Date (Section F) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model NumberG38190
Device Catalogue NumberZTA-PT-38-34-217-W
Device Lot NumberE3933427
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2020
Event Location Hospital
Date Report to Manufacturer08/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;